MathSciNet Relay Station
MathSciNet bibliographic data
MR2385873 93E15 (60J35)
Costa, O. L. V.; Dufour, F. Stability and ergodicity of piecewise deterministic Markov processes. SIAM J. Control Optim. 47 (2008), no. 2, 1053–1077.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement